AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Like Tree3Likes
  • 1 Post By Magnus82
  • 1 Post By rangerjockey
  • 1 Post By Thaistick

Reply
 
LinkBack Thread Tools Display Modes
Woke up with TERRIBLE PAIN! Gyno
Old
  (#1)
Registered User
 
Rod1222's Avatar
 
Offline
Posts: 60
Join Date: Jan 2014
Woke up with TERRIBLE PAIN! Gyno - 03-09-2016, 08:29 PM

not on cycle. Not on pct. completed pct on 12/1/15.


Literally woke up in extreme pain this morning and noticed this painful shit under my right chest. The picture is mirrored since I was using the front camera.

The doc I have said its not Gyno but I'm 99.9999999% sure it is. I have puffy nips on both side when they're not hard. They're both stingy and painful. But the right side is literally crippling me. How could this happen literally overnight? Has anyone else had something insane like this happen? or am I an exception.

I've never had Gyno before and there is no "lump" under my nipple. It's more egg sized and shaped, pretty fucking large and its tender as fuck. I have to make my nipples hard for it to sort of stop hurting, the left side doesn't have any lumps or egg shaped growths behind it but it sure feels like hell.

its been months since Pct ended. What's going on here? Why. Whyyyyyyyy.

I don't have anything on hand whatsoever. And I'm assuming I should get ahold of tamoxifen citrate or letro asap. Any thoughts, comments, concerns?
Attached Images
File Type: jpeg image.jpeg (179.8 KB, 62 views)
   
Reply With Quote
Old
  (#2)
Banned
 
Offline
Posts: 4,827
Join Date: Oct 2012
Location: Out in the boondocks
03-10-2016, 12:30 AM

I'd get some letro asap
thebrick likes this.
   
Reply With Quote
Old
  (#3)
Registered User
 
rangerjockey's Avatar
 
Offline
Posts: 536
Join Date: Jan 2014
Location: Island life
03-10-2016, 02:36 PM

Sounds like an estrogen rebound of somekind. Letro will kill it. better yet do a search for "Estrogen rebound" utilizing the "search" featur tab. Some really good info. in here on the subject. ( if its rebound)
chrisr116 likes this.


6'4"
BF= 16%
285 lbs.
Over 25 yrs. in the
IRON PILE
   
Reply With Quote
Old
  (#4)
AnaSCI VET
 
MattG's Avatar
 
Offline
Posts: 2,269
Join Date: Mar 2014
Location: U.S.
03-10-2016, 03:59 PM

There are many options, nolva, raloxifene, exemestane...but in your situation I'd definitely go with letro like already mentioned. It will make you feel like shit, but is the strongest best ai to battle already formed lumps...from my experience anyways


Use code "MattG" to get 5% off your next Synthetek order!

   
Reply With Quote
Old
  (#5)
AnaSCI VET
 
Offline
Posts: 4,233
Join Date: Aug 2005
Lightbulb 03-11-2016, 02:56 PM

Quote:
Originally Posted by rangerjockey View Post
Sounds like an estrogen rebound of somekind. Letro will kill it. better yet do a search for "Estrogen rebound" utilizing the "search" featur tab. Some really good info. in here on the subject. ( if its rebound)
I think its some type of rebound effect as well. I would get some blood work and then treat it immediately before it gets too out of control.
   
Reply With Quote
Old
  (#6)
AnaSCI VIP / Donating Member
 
Online
Posts: 1,557
Join Date: Sep 2006
03-11-2016, 06:47 PM

I agree with the others, use letro until it subsides, then I'd switch over to aromasin for a few weeks. I don't like ending my AI use with letro and always finish off afterward with aromasin and even toremifene or nolva.
   
Reply With Quote
Old
  (#7)
Registered User
 
Offline
Posts: 85
Join Date: Mar 2016
03-12-2016, 10:16 AM

If you have access to pharmaceutical grade aromasin and raloxifene or my second choice Nolvadex. In my experience letro is just too powerful and hard to dial in. If I were you I'd jump right on 25mg ed aromasin and 60mg ed raloxifene. If Nolvadex is all you have access to then I'd start really high at 60mg ed for a week, drop to 40mg ed until symptoms subside completely, then taper down to 20mg for a week then 10mg. Get bloodwork done if possible. That's the only way to really know what you need to do. For myself I've found that I need 25mg aromasin every day when on 500mg of testosterone. All HG from my pharmacy. When on my HRT dose of 100mg a week of testosterone I still need 12.5mg aromasin ed.
humpthebobcat likes this.
   
Reply With Quote
Old
  (#8)
Registered User
 
Offline
Posts: 293
Join Date: Dec 2012
03-14-2016, 10:18 AM

I'll second the aromasin over letro. I've found an aromasin/nolva combo to be just as effective. There's no need to letro yourself into oblivion
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 05:50 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.